# SDR DALA12016880949

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 60,453 hours, 45,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING CRACKED AND BUCKLED AT BS 1338 AT JACK PAD AREA.  CRACKED ON BELLY FWD OF APU COMPARTMENT.  REMOVED ALL DAMAGED PARTS, ACCOMPLISHED OPPORTUNITY INSPECTION OF SURROUNDING STRUCTURE.  NO ADDITIONAL DAMAGE FOUND.  APPLIED SEALANT AND CORBAN TO THE REPAIR AREA. SEALED AREA IAW DWG 5910252 AND APPLIED CORBAN.  C/W PRI ER/A 509741-14, REV 2.  REIDENTIFIED REPAIR AS PERMANENT IAW STEP 16 OF FINAL ER/A 509741-14, REV ORIGINAL.
